MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT
Catalog Number 826851
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a cerelink sensor (id (b)(6)) was implanted on (b)(6) 2025.On (b)(6) 2025, the console's alarm went off and the intracranial pressure (icp) could not be measured anymore.The error still occurred after replacing the cerelink connecting cable, therefore, the device was explanted and replaced on (b)(6) 2025.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h11.The cerelink sensor (id 826851) was returned for evaluation.Failure analysis: received with sutures and a damaged serial number label.The catheter is stretched approximately 6.2 cm and 15 cm from the proximal end.In addition, kins are present at 21 cm, 93.8 cm and 99.7 cm.Internal wires broken.No further testing possible.Root cause analysis: the possible root cause for this issue could be "alignment of memory contacts is not centered within connector housing".However, based on his report, the supplier could determine the cause of the issue to be mishandling of the catheter.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23943166
Report Number3013886523-2025-00342
Device Sequence Number18828983
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public10381780520689
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826851
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown